# SDR FDEA201605021443

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,395 hours, 24,548 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N300313
- Part serial: OA0226
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE INBD MAIN FLAP, UPPER SURFACE TE WEDGE PANEL HAS SPOTS OF CORROSION AT MID OTBD SECTION.  REPAIRED LT WING INBD MAIN FLAP UPPER SURFACE BY HOT BONDING FILLER & DOUBLER IAW SRM 57-53-01-2R FIG 201 & SRM 51-70-10-2R PARA 20.
